Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Maxima in Brownian excursions


Author: Kai Lai Chung
Journal: Bull. Amer. Math. Soc. 81 (1975), 742-745
MSC (1970): Primary 60J65, 60J10, 60E05
MathSciNet review: 0373035
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Kai Lai Chung, Markov chains with stationary transition probabilities, Second edition. Die Grundlehren der mathematischen Wissenschaften, Band 104, Springer-Verlag New York, Inc., New York, 1967. MR 0217872 (36 #961)
  • 2. Kai Lai Chung, On the boundary theory for Markov chains. II, Acta Math. 115 (1966), 111–163. MR 0189117 (32 #6544)
  • 3. Donald L. Iglehart, Functional central limit theorems for random walks conditioned to stay positive, Ann. Probability 2 (1974), 608–619. MR 0362499 (50 #14939)
  • 4. Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965. MR 0199891 (33 #8031)
  • 5. Paul Lévy, Processus stochastiques et mouvement brownien, Suivi d’une note de M. Loève. Deuxième édition revue et augmentée, Gauthier-Villars & Cie, Paris, 1965 (French). MR 0190953 (32 #8363)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J65, 60J10, 60E05

Retrieve articles in all journals with MSC (1970): 60J65, 60J10, 60E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13852-3
PII: S 0002-9904(1975)13852-3